Über die Gleichverteilung von Zahlen mod. Eins

H. Weyl

Mathematische Annalen (1916)

  • Volume: 77, page 313-352
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weyl, H.. "Über die Gleichverteilung von Zahlen mod. Eins." Mathematische Annalen 77 (1916): 313-352. <http://eudml.org/doc/158730>.

author = {Weyl, H.},
journal = {Mathematische Annalen},
pages = {313-352},
title = {Über die Gleichverteilung von Zahlen mod. Eins},
url = {http://eudml.org/doc/158730},
volume = {77},
year = {1916},

AU - Weyl, H.
TI - Über die Gleichverteilung von Zahlen mod. Eins
JO - Mathematische Annalen
PY - 1916
VL - 77
SP - 313
EP - 352
UR - http://eudml.org/doc/158730
ER -

Citations in EuDML Documents

  1. Ivan Niven, Uniform distribution of sequences of integers
  2. Inger Johanne Håland, Uniform distribution of generalized polynomials of the product type
  3. Zeév Rudnick, Alexandru Zaharescu, A metric result on the pair correlation of fractional parts of sequences
  4. Jean Bass, Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires
  5. Pierre Eymard, Suites équiréparties dans un groupe compact
  6. André Gillet, Définition de paramètres d'équirépartition
  7. Jean-Paul Bertrandias, Le problème de Waring
  8. Jean Bass, Déterminisme, hasard et théorème central limite
  9. J. Cigler, On a theorem of H. Weyl
  10. Walter Philipp, An n -dimensional analogue of a theorem of H. Weyl

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.